EconPapers    
Economics at your fingertips  
 

Browder’s Convergence Theorem for Multivalued Mappings in Banach Spaces without the Endpoint Condition

Thanomsak Laokul

Abstract and Applied Analysis, 2020, vol. 2020, 1-7

Abstract:

We prove Browder’s convergence theorem for multivalued mappings in a uniformly convex Banach space with a uniformly Gâteaux differentiable norm by using the notion of diametrically regular mappings. Our results are significant improvement on results of Jung (2007) and Panyanak and Suantai (2020).

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/6150398.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/6150398.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:6150398

DOI: 10.1155/2020/6150398

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:6150398